Prochaine révision | Révision précédente |
recherche:recherche_fr [2019/05/11 09:24] – créée melot | recherche:recherche_fr [2019/11/29 09:56] (Version actuelle) – modification externe 127.0.0.1 |
---|
| |
==== Analyse de fonctions multifractales ==== | ==== Analyse de fonctions multifractales ==== |
* S. Jaffard, P. Abry, C. Melot, R. Leonarduzzi, H. Wendt. "Multifractal analysis based on p-exponents and lacunarity exponents", in Fractal Geometry and Stochastics V, C. Bandt et al., Eds., pp. 279-313, Series Progress in Probability, Vol. 70, Birkhäuser, 2015. [[https://hal.archives-ouvertes.fr/hal-01170037v1|HAL]] | * S. Jaffard, P. Abry, C. Melot, R. Leonarduzzi, H. Wendt. "Multifractal analysis based on p-exponents and lacunarity exponents", in Fractal Geometry and Stochastics V, C. Bandt et al., Eds., pp. 279-313, Series Progress in Probability, Vol. 70, Birkhäuser, 2015. [[https://hal.archives-ouvertes.fr/hal-01170037v1|HAL]] |
* C. Coiffard Marre, C. Melot, T. Willer. "A family of functions with two different spectra of singularities", in Journal of Fourier Analysis and Applications, Springer Verlag, 2014, 20 (5), pp.961-984. [[https://hal.archives-ouvertes.fr/hal-00831404v5|HAL]] | * C. Coiffard Marre, C. Melot, T. Willer. "A family of functions with two different spectra of singularities", in Journal of Fourier Analysis and Applications, Springer Verlag, 2014, 20 (5), pp.961-984. [[https://hal.archives-ouvertes.fr/hal-00831404v5|HAL]] |
* C. Melot "Oscillating singularities in Besov spaces", Journal de Mathématiques Pures et Appliquées, Elsevier, 2004, 83 (3), pp.367-416.[[https://hal.archives-ouvertes.fr/hal-01071363v1|HAL]] | * C. Melot "Oscillating singularities in Besov spaces", Journal de Mathématiques Pures et Appliquées, Elsevier, 2004, 83 (3), pp.367-416.[[https://hal.archives-ouvertes.fr/hal-01071363v1|HAL]] |